BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SST¿ BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Back to Search Results |
| Catalog Number |
367988 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter state: address information was not able to be obtained, therefore, nj was used as a place holder.There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k230855 investigation summary: bd did not receive any samples or photos for investigation.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the lots 5280725 and 5286873, for the indicated failure mode: underfill.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
Report 2 of 2 it was reported while using bd vacutainer® sst¿ blood collection tubes, two (2) tubes underfilled.No adverse impact was reported regarding the patient or user.